MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE; STAPLE

TREACE MEDICAL CONCEPTS LAPIPLASTY SPEEDPLATE; STAPLE
Model Number SK50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to nonunion.Additional information indicates the patient was severely arthritic and poor bone quality may have contributed to the nonunion.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause cannot be determined due to the limited information provided, and no device being returned.However, it is possible the patient's severe arthritis and bone quality may have contributed to what was reported.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2024-00085, 3011623994-2024- 00087.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced during a revision on (b)(6) 2025 due to nonunion.No other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SPEEDPLATE
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key22849783
Report Number3011623994-2025-00086
Device Sequence Number8373328
Product Code JDR
UDI-Device Identifier00810111221788
UDI-Public(01)00810111221788(17)291106(10)300601833
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK50
Device Lot Number300601833
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale